# SDR ASAA0080202

- Difficulty date: March 19, 2000
- Submitted: June 19, 2000
- Operation: Air carrier
- Aircraft: N933AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49234
- Aircraft time: 46,300 hours, 29,757 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: S103
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE OVERHEAD EMERGENCY EXIT LIGHTS AT ROWS 19 - 22 WERE FOUND INOPERATIVE.  REPLACED BATTERIES IN BATTERY PACK AND LIGHTS OPERATED NORMALLY.  (X)
